ANALYTICAL LIGHT CURVE MODELS OF SUPERLUMINOUS SUPERNOVAE: chi(2)-MINIMIZATION OF PARAMETER FITS

Chatzopoulos E., Wheeler Craig J., Vinkó József, Horvath Z., Nagy Andrea: ANALYTICAL LIGHT CURVE MODELS OF SUPERLUMINOUS SUPERNOVAE: chi(2)-MINIMIZATION OF PARAMETER FITS.
ASTROPHYSICAL JOURNAL, 773 (1). Terjedelem: 21 p.-Azonosító: 76. ISSN 0004-637X (2013)

[img] Text
1306.3447v3.pdf - Accepted Version
Korlátozott. Registered users only

Download (603kB) | Request a copy
[img] Text
apj_773_1_76.pdf - Published Version
Korlátozott. Registered users only

Download (894kB) | Request a copy
Item Type: Article
Journal or Publication Title: ASTROPHYSICAL JOURNAL
Date: 2013
Volume: 773
Number: 1
Page Range: Terjedelem: 21 p.-Azonosító: 76
ISSN: 0004-637X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 2478448
DOI id: https://doi.org/10.1088/0004-637X/773/1/76
Related URLs:
Date Deposited: 2016. Aug. 04. 16:10
Last Modified: 2016. Aug. 04. 16:10
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7609

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year